# SDR YENA2018120490797

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SUPPORT WEB AT STR 23R AT AFT GALLEY AREA; REF BP NR # 2018-374680 REPLACED SUPPORT WEB AT STR 23R BTW FR 69 TO FR 70 AT AFT GALLEY AREA AS PER SRM A320-51-72-11 AND DRAWING # D53474180.
